English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18530613      Online Users : 313
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17742

Title: The Rogers-Ramanujan Continued Fraction
Authors: Berndt, Bruce C.;Chan, Heng-Huat;Huang, Sen-Shan;Kang, Soon-Yi;Sohn, Jaebum;Son, Seung-Hwan
Contributors: 數學系
Keywords: Rogers-Ramanujan continued fraction;Ramanujan's lost notebook;Theta-function;Modular equation;Explicit evaluation
Date: 1999-05
Issue Date: 2013-12-30T06:56:29Z
Publisher: Elsevier
Abstract: A survey of many theorems on the Rogers–Ramanujan continued fraction is provided. Emphasis is given to results from Ramanujan's lost notebook that have only recently been proved.
Relation: Journal of Computational and Applied Mathematics, 105(1-2): 9-24
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML369View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback